# SDR SWIA201128944

- Difficulty date: December 16, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 26,675 hours, 21,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT SECOND FROM GALLEY IS INOPERATIVE.  (FLT 4629)  RELAMPED EMERGENCY LIGHT.
